# SDR 9808789928

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN RIGHT OUTBOARD KEEL TO BULKHEAD FITTING FS 756.  REPLACED FITTING (P/N 3915135-506N) PER SRM 51-01.
